On the decomposition of stable characteristic functions

  • Ryoichi Shimizu
Article

Keywords

Rational Number Continuous Distribution Finite Variance Cauchy Distribution Limg 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Linnik, Yu. V. (1953). Linear forms and statistical criteria,Ukrain. Math. Zurnal,5, English translation;Selected translations in Math. Statist. and Prob.,3 (1962), 1–90.Google Scholar
  2. [2]
    Pólya, G. (1949). Remarks on characteristic functions,Proceedings of the Berkeley Symposium on Mathematical Statistics and Probability, 115–123.Google Scholar

Copyright information

© Institute of Statistical Mathematics 1972

Authors and Affiliations

  • Ryoichi Shimizu

There are no affiliations available

Personalised recommendations